# SDR CA961112034

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808491
- Condition: Saturated
- Location: Lt Air Cond
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURIG DEPARTURE CHECK WITH APU RUNNING SUPPLYING PRESSURE ON LEFT HAND AIR CONDITIONING PACK A STRONG ODOUR WITH LIGHT SMOKE WAS NOTED IN THE CABIN AND DUCT TEMPERATURE AROUND 70 DEGREES. LEFT HAND COALESCER BAG CHANGED. ALSO CHECKED AIR CYLING MACHINE FOR LEAKS AND OIL LEVEL.
